# SDR DALA2022010100004

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 81,791 hours, 16,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 UNABLE TO ARM L2 DOOR. CORRECTIVE ACTION: INSTALLED AND ADJUSTED LATCH PIN PER MM 52-11. (8245272)
